# SDR EIA2003060

- Difficulty date: April 16, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 86,797 hours, 20,853 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OUTER CHORD CORRODED AT STA 1260L BELOW FLOOR LINE (MAIN DECK).  REMOVED CORROSION PER BOEING 747-SRM 51-10-01 PAGES 13-14.  MATERIAL LOSS WITHIN LIMITS PER BOEING 747-SRM 53-10-01 FIG 1 SHEET 2 AND 3 NOTE B AND SHEET 6 DETAIL II.  REPAIRED SHORT EDGE MARGIN FASTENERS PER ECRA 471-57-219-2.
